# SDR CALA2017080802480

- Difficulty date: August 2, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 105,747 hours, 16,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146T32581
- Condition: Corroded
- Location: Bs 1576
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO BS 1576, BL 0 BILGE, VERTICAL SUPPORT FACE FOUND CORRODED.  THE VERTICAL SUPPORT WEB AND TWO ANGLES REPLACED IAW SRM 51-10-02, AND INSTALLED IAW SRM 51-4 0-02.
